Translator Disclaimer
December 2002 Mean-Variance Hedging for Discontinuous Semimartingales
Takuji ARAI
Tokyo J. Math. 25(2): 435-452 (December 2002). DOI: 10.3836/tjm/1244208863

Abstract

Mean-variance hedging is well-known as one of hedging methods for incomplete markets. Our end is leading to mean-variance hedging strategy for incomplete market models whose asset price process is given by a discontinuous semimartingale and whose mean-variance trade-off process is not deterministic. In this paper, on account, we focus on this problem under the following assumptions: (1) the local martingale part of the stock price process is a process with independent increments; (2) a certain condition restricting the number and the size of jumps of the asset price process is satisfied; (3) the mean-variance trade-off process is uniformly bounded; (4) the minimal martingale measure coincides with the variance-optimal martingale measure.

Citation

Download Citation

Takuji ARAI. "Mean-Variance Hedging for Discontinuous Semimartingales." Tokyo J. Math. 25 (2) 435 - 452, December 2002. https://doi.org/10.3836/tjm/1244208863

Information

Published: December 2002
First available in Project Euclid: 5 June 2009

zbMATH: 1054.60051
MathSciNet: MR1948674
Digital Object Identifier: 10.3836/tjm/1244208863

Rights: Copyright © 2002 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.25 • No. 2 • December 2002
Back to Top